Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Closure theorems for spaces of entire functions


Author: Loren D. Pitt
Journal: Bull. Amer. Math. Soc. 83 (1977), 732-734
MSC (1970): Primary 41A30; Secondary 30A64
DOI: https://doi.org/10.1090/S0002-9904-1977-14368-1
MathSciNet review: 0435408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. J. Akutowicz, Weighted approximation on the real axis, Jber. Deutsch. Math.-Verein. 68 (1966), 113-139. MR 34 #535. MR 200645
  • 2. L. de Branges, Hilbert spaces of entire functions, Prentice-Hall, Englewood Cliffs, N. J., 1968. MR 37 #4590. MR 229011
  • 3. P. Koosis, Weighted polynomial approximation on arithmetic progressions of intervals or points, Acta. Math. 116 (1966), 223-277. MR 38 #1439. MR 233116
  • 4. M. G. Kreĭn, On a fundamental approximation problem in the theory of extrapolation and filtration of stationary random processes, Dokl. Akad. Nauk SSSR 94 (1954), 13-16; English transl., Selected Transl. Math. Stat. and Prob. 4 (1963), 127-131. MR 16, 53. MR 62980
  • 5. N. Levinson and H. P. McKean, Jr., Weighted trigonometrical approximation on R1 with application to the germ field of a stationary Gaussian noise, Acta. Math. 112 (1964), 99-143. MR 29 #414. MR 163111
  • 6. S. N. Mergeljan, Weighted approximations by polynomials, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 5 (71), 107-152; English transl., Amer. Math. Soc. Transl. (2) 10 (1958), 59-106. MR 18, 734; 20 #1146. MR 83614
  • 7. L. D. Pitt, Weighted L, Israel J. Math. 24 (1976), 94-118. MR 477726
  • 8. H. Pollard, The Bernstein approximation problem, Proc. Amer. Math. Soc. 6 (1955), 402-411. MR 16, 1104. MR 69938

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A30, 30A64

Retrieve articles in all journals with MSC (1970): 41A30, 30A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14368-1

American Mathematical Society